# SDR COMA9960691

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING.  NLG TORQUE LINKS NOT CONNECTED.  CONNECTED TORQUE LINKS AND RETRACT CHECKS NORMAL.
